Alert archive / Ohio / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 89, NWS Cleveland, OH

July 23, 2022Hancock County, Wyandot County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jul 23, 2022, 10:25 AM EDT for Hancock County, Wyandot County, Ohio. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2022, 10:25 AM EDT (14:25 UTC)
Expired
Jul 23, 2022, 11:15 AM EDT
In force
50 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Hancock County, OH, Wyandot County, OH

The radar

The Cleveland radar (KCLE), 156 km from the middle of the area, began a volume at 14:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 10:34 AM EDTTSTM WND DMGMount Blanchard, OHTREE DOWN ON POWER LINE.
Jul 23, 10:39 AM EDTTSTM WND GST 472 Sw Findlay, OHASOS STATION KFDY FINDLAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 23, 7:10 AM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 2.4 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2022-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1451 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2022-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1451 J/kg
Mixed-layer CIN
-183 J/kg
Mixed-layer LCL
1391 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

221 
WUUS51 KCLE 231425
SVRCLE
OHC063-175-231515-
/O.NEW.KCLE.SV.W.0089.220723T1425Z-220723T1515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
1025 AM EDT Sat Jul 23 2022

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Wyandot County in northwestern Ohio...
  Southern Hancock County in northwestern Ohio...

* Until 1115 AM EDT.

* At 1024 AM EDT, severe thunderstorms were located along a line 
  extending from near Rawson to near Ada, moving east at 40 mph. At 
  1022 AM, public reports estimated 60 mph winds just east of 
  Bluffton.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Public.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Findlay, Upper Sandusky, Bluffton, Forest, Arlington, Sycamore,
  Rawson, Vanlue, Marseilles, Carey, Mount Blanchard, Wharton, Benton
  Ridge, Jenera, Mount Cory, Kirby and Williamstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4095 8388 4103 8388 4104 8342 4099 8342
      4099 8314 4069 8332 4069 8343 4070 8344
      4071 8349 4082 8351 4082 8388 4095 8389
TIME...MOT...LOC 1424Z 272DEG 34KT 4098 8371 4077 8387 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Saunders
3 follow-up statements
918 
WWUS51 KCLE 231448
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
1048 AM EDT Sat Jul 23 2022

OHC063-175-231515-
/O.CON.KCLE.SV.W.0089.000000T0000Z-220723T1515Z/
Wyandot OH-Hancock OH-
1048 AM EDT Sat Jul 23 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM EDT
FOR WYANDOT AND SOUTHEASTERN HANCOCK COUNTIES...

At 1048 AM EDT, severe thunderstorms were located along a line
extending from 6 miles north of Upper Sandusky to near Marseilles,
moving east at 45 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Upper Sandusky, Forest, Sycamore, Vanlue, Marseilles, Carey, Wharton
and Kirby.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4104 8344 4104 8342 4099 8342 4099 8314
      4069 8332 4069 8343 4070 8344 4071 8349
      4081 8350 4081 8351 4082 8351 4082 8360
TIME...MOT...LOC 1448Z 275DEG 40KT 4093 8332 4072 8348 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Saunders
148 
WWUS51 KCLE 231504 RRA
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
1104 AM EDT Sat Jul 23 2022

OHC063-231514-
/O.CAN.KCLE.SV.W.0089.000000T0000Z-220723T1515Z/
Hancock OH-
1104 AM EDT Sat Jul 23 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HANCOCK COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 200 PM EDT for
northwestern Ohio.

LAT...LON 4099 8314 4069 8332 4069 8343 4070 8344
      4071 8349 4079 8350 4099 8325
TIME...MOT...LOC 1504Z 272DEG 34KT 4093 8315 4072 8331 

$$

OHC175-231515-
/O.CON.KCLE.SV.W.0089.000000T0000Z-220723T1515Z/
Wyandot OH-
1104 AM EDT Sat Jul 23 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM EDT
FOR CENTRAL WYANDOT COUNTY...

At 1104 AM EDT, severe thunderstorms were located along a line
extending from near Sycamore to near Marseilles, moving east at 40
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Upper Sandusky, Sycamore, Marseilles and Kirby. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4099 8314 4069 8332 4069 8343 4070 8344
      4071 8349 4079 8350 4099 8325
TIME...MOT...LOC 1504Z 272DEG 34KT 4093 8315 4072 8331 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Saunders
848 
WWUS51 KCLE 231514
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
1114 AM EDT Sat Jul 23 2022

OHC175-231524-
/O.EXP.KCLE.SV.W.0089.000000T0000Z-220723T1515Z/
Wyandot OH-
1114 AM EDT Sat Jul 23 2022

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WYANDOT COUNTY WILL
EXPIRE AT 1115 AM EDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 200 PM EDT for
northwestern Ohio.

LAT...LON 4099 8314 4069 8332 4069 8343 4070 8344
      4071 8349 4079 8350 4099 8325
TIME...MOT...LOC 1514Z 272DEG 34KT 4093 8304 4072 8320 

$$

Saunders

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 8:35 AM EDT, 1 hour 50 minutes earlier.

Area forecast discussion, Jul 23, 8:35 AM EDT, 1 hour 50 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
835 AM EDT Sat Jul 23 2022

.SYNOPSIS...
Warm front pushes through tonight, followed by a cold front
late Sunday evening into Sunday night with showers and storms,
some possibly severe. High pressure Monday and Tuesday, with
the next frontal system expected midweek.

&&

.NEAR TERM /THROUGH SUNDAY/...
Severe Weather/Nowcast Update:
The sun has risen and there's a large MCS over northern IN and
northeastern IL near the warm front surging east-southeast. A
Severe Thunderstorm Watch has been issued for all of
northwestern Ohio and most of north-central Ohio. The greatest
severe threat is expected to largely dive southeast into central
Ohio, possibly grazing our southwestern counties from Findlay to
Mansfield to Wooster points south later this morning into the
early afternoon, with lower/much more uncertain severe potential
farther north and northeast into the rest of our area. Damaging
winds are the main severe concern in our area with this MCS.

The MCS is quickly growing upscale and accelerating to the
east-southeast, and expect it to persist for at least the next
several hours as it pushes into Ohio. The real business portion
of the MCS is along the instability gradient/warm front in
north-central IN and is starting to accelerate to the southeast.
This gradient will likely stay just southwest of our area and
expect the strongest portion of the MCS to track along
that...likely more of a central Ohio problem, but if the
instability gradient can lift a bit closer to our southwestern
counties over the next few hours it's possible the stronger
portion of things can graze our southwestern counties. An
elevated mixed layer is providing for steep mid-level lapse
rates and strong instability from Indiana into central Ohio,
providing a favorable environement for damaging winds where the
strongest portion of the MCS goes.

Farther north, severe potential is much more uncertain and we'll
see if much happens in the counties in the Severe Watch closer
to the lakeshore. With that said, the IWX/northern Indiana
radar shows that the northeastern end of the MCS does have a
fairly robust cold pool that's moving more to the east. While
this flank of the MCS is not as active yet, as some heating and
destabilization occurs over northern Ohio it's possible this
cold pool/outflow boundary helps spark some convection as it
pushes in. While any higher-end severe threat with the MCS
largely stays farther southwest, if the outflow is able to spark
convection later this morning into the afternoon across northern
Ohio a few strong to severe storms can't be ruled out. Given
this, the watch was somewhat generously issued up to the
lakeshore. We'll monitor placement of the watch as this rather
uncertain evolution becomes clearer.

In terms of helpful short term guidance, recent HRRR runs are
capturing things fairly well as is the 6z hi-res NAM. The 0z ARW
is also in the ballpark right now.

Previous Discussion... Convection beginning to organize over
southern Lake Michigan along the nose of an 850mb jet within
some elevated instability in west to east tracking. An area of
high most unstable CAPE is fostering this activity, over
northern Illinois/Indiana. The tricky part of the forecast
resides with the low level jet continuing west to east into the
CWA later this morning/early afternoon while the instability
will get shunted to the south of a warm front, and thus some of
the parameters getting out of phase. This limits the severe
potential for our CWA to a point, but still carry a marginal
threat for the western zones, and slight clipping the far NW
counties near Toledo. POPs remain high through the CWA as the
decaying convection will continue to rain out as it tracks west
to east from the central CWA into PA. Main threats today are
wind/hail, and figure will see the bulk of the activity after
12Z this morning.

In the meantime, low pressure develops over the upper Mississippi
Valley with a cold front, setting the stage for the next round of
convective activity into the day Sunday. Surface/low level flows on
the increase ahead of the front with instability mainly off the
surface. POPs and severe chances likely occur at the timing split
with the short term forecast Sunday evening. Sunday will be a warmer
day with temperatures in the 90s for most locations, perhaps only
upper 80s in NW PA.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
Cold front will continue to push southeast across the area Sunday
evening into Sunday night with convection persisting ahead of it.
Overall, not much has changed with this update. Although instability
may be hindered by cloud cover from precipitation earlier in the
day, any outflow boundaries from decayed convection will provide a
focus for storm development/strengthening. It still appears that
MLCAPE values of 1500 to 2500 J/kg and effective bulk shear values
of 30 to 40 knots will linger into early Sunday night, resulting in
storm mode of multicell clusters and/or line segments. While
damaging wind gusts will be the primary threat, SRH values may
support an isolated tornado threat. In addition to the severe
weather threat, precipitable water values will approach and possibly
exceed 2 inches (well above normal for this time of year) and flow
nearly parallel to the cold front may produce a threat for training
convection and torrential rainfall. 1 hr FFG is 1 to 2+ inches at
the moment, but soils may be primed from any previous convection and
the most efficient rain makers may overcome FFG in a short amount of
time. Can't rule out ponding and localized flooding through early
Sunday night. The front should usher stronger convection south of
the area overnight Sunday, with scattered showers persisting into
early Monday morning.

The front will stall across the Ohio Valley Monday evening as
surface high pressure builds in from the north. This should confine
any precip chances to the south of the CWA through at least early
Tuesday. The front will begin to lift north as a warm front Tuesday
night as an upper-level low begins to take shape over the northern
Plains/Upper Midwest and shower and thunderstorm chances begin to
increase towards the end of the period.

Sunday night's lows will be in the upper 60s to lower 70s, but a
return to near to a couple of degrees below average temps are
anticipated behind the cold front Monday and Tuesday.

&&

.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
The warm front will lift north across the local area Wednesday,
before a trough digs into the Midwest and a surface cold front moves
east across the region Wednesday night into Thursday. This will lead
to periodic showers and thunderstorms through mid to late week,
before high pressure and dry weather return on Friday. Near-normal
temperatures will persist through the end of the week, although
increasing dew points will result in increased mugginess Wednesday
into Thursday.

&&

.AVIATION /12Z Saturday THROUGH Wednesday/...
A lower confidence set of TAFs this morning, largely because the
convection to the west and its evolution over the next 6 hours
or so could change timing of TEMPO -TSRA and also coverage.
Areas like CLE/CAK/YNG may be overdone slightly with the
projections of -TSRA if convection currently off to the west
takes a southeastward track later this morning. Expecting AMDs
to be needed as these questions get answered. TSRA onset will
bring the potential for brief IFR. Wind gusts possible in storms
20-30kts.

Non convective winds will remain southwesterly, and heading into
Sunday, will increase above the 12kt threshold.

Outlook...Brief non-VFR possible in any thunderstorms late Saturday
night through Monday morning.

&&

.MARINE...
Southwest flow under 10 knots will persist through daybreak, before
increasing to 15 to 20 knots late this morning into this afternoon.
Guidance is still somewhat bullish with winds for a brief period
late this morning into early this afternoon, but suspect that this
is due to convection that may move across the lake later today.
Opted to hold off on any marine headlines at this time, as strong
convective winds will be handled with Special Marine Warnings. Winds
quickly decrease to 10 to 15 knots by mid to late afternoon, which
will persist through the majority of tonight before southwest flow
increases ahead of an approaching cold front and with the
development of a low-level jet. Expect winds of 15 to 20 knots and
waves in the eastern basin may approach Small Craft Advisory
criteria. Showers and thunderstorms will likely move southeast
across the lake Sunday afternoon into Sunday evening, which will
result in locally higher winds and waves.

Winds shift to the northwest and decrease to around 10 knots by
early Monday morning. Anticipate generally light and variable flow
through Tuesday, with southwesterly flow developing and winds
increasing slightly Wednesday. Do not expect any marine headlines
Monday through Wednesday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...26
NEAR TERM...26/Sullivan
SHORT TERM...Maines
LONG TERM...Maines
AVIATION...26
MARINE...Maines
Hazardous weather outlook, Jul 23, 7:16 AM EDT, 3 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
716 AM EDT Sat Jul 23 2022

LEZ142>144-OHZ003-006>009-017>019-027>029-036-037-047-241130-
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
The Islands to Vermilion OH-Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-
Seneca-Huron-Wyandot-Crawford-Richland-Marion-Morrow-Knox-
716 AM EDT Sat Jul 23 2022

...SEVERE THUNDERSTORM WATCH 488 IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

This Hazardous Weather Outlook is for Lake Erie, north central Ohio
and northwest Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a slight risk of severe thunderstorms Sunday into Sunday
night. Gusty winds and large hail are the primary threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-145>149-162>169-OHZ010>014-020>023-030>033-038-089-PAZ002-003-
241130-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Vermilion to Avon Point OH-
Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-Geneva-
on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Medina-
Summit-Portage-Trumbull-Ashland-Wayne-Stark-Mahoning-Holmes-
Ashtabula Lakeshore-Southern Erie-Crawford-
716 AM EDT Sat Jul 23 2022

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a slight risk of severe thunderstorms Sunday into Sunday
night. Gusty winds and large hail are the primary threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ001-241130-
Northern Erie-
716 AM EDT Sat Jul 23 2022

This Hazardous Weather Outlook is for northwest Pennsylvania.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a slight risk of severe thunderstorms Sunday into Sunday
night. Gusty winds and large hail are the primary threats.

There is a moderate risk of rip currents Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 23, 9:42 AM EDT, 43 minutes before
Special Weather Statement
National Weather Service Cleveland OH
942 AM EDT Sat Jul 23 2022

OHZ006-008-017-018-231415-
Seneca OH-Wood OH-Hancock OH-Sandusky OH-
942 AM EDT Sat Jul 23 2022

...A strong thunderstorm will impact portions of northwestern Seneca,
southwestern Sandusky, southern Wood and northeastern Hancock
Counties through 1015 AM EDT...

At 942 AM EDT, Doppler radar was tracking a strong thunderstorm near
North Baltimore, or 11 miles north of Findlay, moving east at 35 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Findlay, Bowling Green, Fostoria, North Baltimore, McComb, Arcadia,
Van Buren, Pemberville, Luckey, Bradner, Wayne, Bloomdale, Risingsun,
Cygnet, Portage, Jerry City, Hoytville, West Millgrove, Bairdstown
and Bascom.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 200 PM EDT for
northwestern Ohio.

&&

LAT...LON 4107 8376 4126 8386 4147 8345 4107 8325
TIME...MOT...LOC 1342Z 253DEG 32KT 4120 8372

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Saunders
Special weather statement, Jul 23, 10:08 AM EDT, 17 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1008 AM EDT Sat Jul 23 2022

OHZ008-018-231500-
Seneca OH-Sandusky OH-
1008 AM EDT Sat Jul 23 2022

...A strong thunderstorm will impact portions of northern Seneca and
Sandusky Counties through 1100 AM EDT...

At 1008 AM EDT, Doppler radar was tracking a strong thunderstorm near
Fostoria, moving east at 40 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Tiffin, Fremont, Fostoria, Bellevue, Clyde, Gibsonburg, Green
Springs, Ballville, Bettsville, Risingsun, Republic, Lindsey, Helena,
Burgoon, Flat Rock, Bascom, Kansas, Stony Prairie, Whites Landing and
Vickery.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 200 PM EDT for
northwestern Ohio.

&&

LAT...LON 4133 8342 4146 8313 4146 8302 4145 8302
      4145 8300 4143 8301 4145 8299 4145 8297
      4142 8294 4145 8285 4112 8284 4112 8342
TIME...MOT...LOC 1408Z 253DEG 34KT 4123 8342

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Saunders
Special weather statement, Jul 23, 10:12 AM EDT, 13 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1012 AM EDT Sat Jul 23 2022

OHZ017-027-231445-
Wyandot OH-Hancock OH-
1012 AM EDT Sat Jul 23 2022

...Strong thunderstorms will impact portions of western Wyandot and
Hancock Counties through 1045 AM EDT...

At 1011 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Rawson to near Chippewa Park. Movement was
east at 40 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Findlay, Bluffton, Forest, Arlington, Rawson, Vanlue, Carey, Mount
Blanchard, Wharton, Benton Ridge, Jenera, Mount Cory, Kirby and
Williamstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 200 PM EDT for
northwestern Ohio.

&&

LAT...LON 4107 8388 4107 8342 4100 8342 4099 8338
      4069 8342 4070 8344 4071 8349 4082 8351
      4082 8388
TIME...MOT...LOC 1411Z 271DEG 35KT 4101 8379 4056 8388

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Saunders

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 9:42 AM EDTSpecial Weather StatementCLEWood33 min
Jul 23, 10:08 AM EDTSpecial Weather StatementCLESandusky52 min
Jul 23, 10:12 AM EDTSpecial Weather StatementCLEHancock33 min
Jul 23, 10:38 AM EDTSevere Thunderstorm WarningCLESeneca34 min
Jul 23, 10:46 AM EDTSevere Thunderstorm WarningCLECrawford, Marion, Wyandot44 min
Jul 23, 11:20 AM EDTSpecial Weather StatementCLEHuron40 min
Jul 23, 11:27 AM EDTSevere Thunderstorm WarningCLECrawford, Knox, Marion, Morrow, Richland45 min
Jul 23, 11:40 AM EDTSmall Craft AdvisoryCLE3 hr
Jul 23, 11:56 AM EDTSpecial Weather StatementCLEAshland49 min
Jul 23, 12:05 PM EDTSpecial Weather StatementCLEKnox25 min
Jul 23, 12:16 PM EDTSpecial Weather StatementCLEHolmes44 min
Jul 23, 1:52 PM EDTSpecial Weather StatementCLETrumbull38 min
Jul 23, 2:11 PM EDTSpecial Weather StatementCLETrumbull34 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.